Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 64, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 24, 2016, 3:49 PM CDT. It took effect at Sep 25, 2016, 10:00 AM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2016, 3:49 PM CDT (20:49 UTC)
- In effect from
- Sep 25, 2016, 10:00 AM CDT
- Expired
- Sep 27, 2016, 7:00 PM CDT
- In force
- 57 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
616 WHUS73 KGRB 242049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT SAT SEP 24 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED SUNDAY... .GUSTY SOUTH WINDS ARE EXPECTED SUNDAY AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY LATE SUNDAY NIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES ARE EXPECTED SUNDAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE. LMZ521-522-541>543-250500- /O.NEW.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 PM CDT SAT SEP 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY. * WINDS...SOUTH 15 TO 25 KTS SUNDAY. VEERING SOUTHWEST TO WEST 15 TO 25 KTS LATE SUNDAY NIGHT AND MONDAY...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES...BUILDING TO 3 TO 5 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
525 WHUS73 KGRB 250432 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1132 PM CDT SAT SEP 24 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED SUNDAY... .GUSTY SOUTH WINDS ARE EXPECTED SUNDAY AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY LATE SUNDAY NIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES ARE EXPECTED SUNDAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE. LMZ521-522-541>543-251245- /O.CON.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1132 PM CDT SAT SEP 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY... * WINDS...SOUTH 15 TO 25 KTS SUNDAY. VEERING SOUTHWEST TO WEST 15 TO 25 KTS LATE SUNDAY NIGHT AND MONDAY...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES...BUILDING TO 3 TO 5 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
649 WHUS73 KGRB 250852 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CDT SUN SEP 25 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY... .GUSTY SOUTH WINDS ARE EXPECTED TODAY AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY LATE TONIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES ARE EXPECTED TODAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE. LMZ521-522-541>543-251700- /O.CON.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 352 AM CDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KTS TODAY. VEERING SOUTHWEST TO WEST 15 TO 25 KTS LATE TODAY NIGHT AND MONDAY...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
042 WHUS73 KGRB 251450 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 AM CDT SUN SEP 25 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED... .GUSTY SOUTH WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY LATE TONIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES ARE EXPECTED TODAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE. LMZ521-522-541>543-252300- /O.CON.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 950 AM CDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KTS. VEERING SOUTHWEST TO WEST 15 TO 25 KTS LATE TONIGHT AND MONDAY...WITH GUSTS TO 35 KTS POSSIBLE. * WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
558 WHUS73 KGRB 252036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT SUN SEP 25 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED... .GUSTY SOUTH WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST LATE THIS EVENING AS THE COLD FRONT PASSES. HIGH WAVES THROUGH EARLY AROUND MIDNIGHT...ESPECIALLY ON THE LAKE MICHIGAN SIDE. AFTER A BRIEF LULL IN THE WINDS AND WAVES OVERNIGHT AND MONDAY MORNING...WEST WINDS WILL INCREASE AGAIN OUT OF THE WEST LATE MONDAY MORNING AND CONTINUE THROUGH AT LEAST TUESDAY. A NEW SMALL CRAFT ADVISORY IS LIKELY FOR MONDAY LATE MORNING THROUGH TUESDAY. LMZ521-522-541>543-260445- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-160926T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...SOUTH 15 TO 25 KTS...VEERING WEST AT 10 TO 20 KTS LATE TONIGHT. * WAVES... 4 TO 7 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. WAVES SHOULD SUBSIDE TO 2 TO 4 FT ON THE LAKE OVERNIGHT. * AFTER A BRIEF LULL...WEST WINDS ARE EXPECTED TO INCREASE AGAIN MONDAY MID MORNING TO 15 TO 25 KTS WITH GUSTS UP TO 35 KTS AT TIMES. WITH OFFSHORE WINDS...WAVES SHOULD REMAIN AROUND 2 TO 4 FEET. A NEW SMALL CRAFT IS LIKELY FOR MONDAY MID MORNING THROUGH AT LEAST TUESDAY FOR GUSTY WEST WINDS. MONITOR LATER FORECASTS FOR ADDITIONAL HEADLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
535 WHUS73 KGRB 260223 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CDT SUN SEP 25 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED... .SOUTH WINDS ARE EXPECTED TO VEER WEST EARLY TONIGHT AS A COLD FRONT PASSES THROUGH THE AREA. HIGH WAVES FROM THE PROLONGED PERIOD OF SOUTH WINDS WILL CONTINUE UNTIL AROUND MIDNIGHT. AFTER A BRIEF LULL IN THE WINDS AND WAVES OVERNIGHT...WEST WINDS WILL INCREASE AGAIN MONDAY MORNING AND CONTINUE THROUGH AT LEAST TUESDAY. A FEW GUSTS TO 35KTS IS EXPECTED...ESPECIALLY IN NORTHERN PORTIONS OF LAKE MICHIGAN. LMZ521-522-541>543-261030- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 923 PM CDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...SOUTH 10 TO 20 KTS...VEERING WEST TONIGHT. WEST WINDS WILL INCREASE AGAIN MONDAY MORNING WITH A FEW GUSTS TO 35 KNOTS EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE MONDAY NIGHT AND TUESDAY. * WAVES...DIMINISHING TO 2 TO 4 FT BY MIDNIGHT. CONTINUED 2 TO 4 FT WAVES ARE EXPECTED ON THE WEST WINDS...THOUGH SOME HIGHER WAVE ACTION IS POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
151 WHUS73 KGRB 260826 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 AM CDT MON SEP 26 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED... .WEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH AT LEAST TUESDAY BEHIND A DEPARTING COLD FRONT. A FEW GUSTS TO 35 KNOTS IS EXPECTED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHERN PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT. LMZ521-522-541>543-261630- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 326 AM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...WEST TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT AND SLOWLY SUBSIDE TUESDAY. * WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
923 WHUS73 KGRB 261540 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1040 AM CDT MON SEP 26 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED... .GUSTY WEST WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY BEHIND A DEPARTING COLD FRONT. A FEW GUSTS TO 35 KNOTS IS EXPECTED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHERN PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT. LMZ521-522-541>543-262345- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1040 AM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...WEST TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT AND SLOWLY SUBSIDE TUESDAY. * WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHUS73 KGRB 262031 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT MON SEP 26 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED... .GUSTY WEST WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY AS A LOW PRESSURE SYSTEM DROPS SOUTH OUT OF ONTARIO. A FEW GUSTS TO 35 KNOTS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS NORTHERN PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT...HOWEVER WIND WILL VEER NORTH AND MAY STILL BE GUSTING OVER 25 KTS ON WEDNESDAY AT TIMES. THE CURRENT SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO WEDNESDAY TO COVER CONTINUED HAZARDOUS WINDS. LMZ521-522-541>543-270445- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 331 PM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...WEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT INTO TUESDAY. * WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
988 WHUS73 KGRB 270208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT MON SEP 26 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED... .GUSTY WEST WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY AS A LOW PRESSURE SYSTEM DROPS SOUTH OUT OF ONTARIO. A FEW GUSTS TO 35 KNOTS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS NORTHERN PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT...HOWEVER WIND WILL VEER NORTH AND MAY STILL BE GUSTING OVER 25 KTS ON WEDNESDAY AT TIMES. THE CURRENT SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO WEDNESDAY TO COVER CONTINUED HAZARDOUS WINDS. LMZ521-522-541>543-271015- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 908 PM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...WEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT INTO TUESDAY. * WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
070 WHUS73 KGRB 270846 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT TUE SEP 27 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED TODAY... .A DEEP LOW PRESSURE SYSTEM DRIFTING SOUTH TOWARD THE AREA WILL RESULT IN GUSTY WEST WINDS AGAIN TODAY. WINDS WILL SHIFT TO THE NORTH TONIGHT AS THE LOW SLIDES SOUTH OF THE AREA. LMZ521-522-541>543-271700- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 346 AM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. A FEW GUSTS AROUND 30 KNOTS ARE LIKELY EARLY TODAY...ESPECIALLY IN THE WATERS OF THE LAKE AND BAY ADJACENT TO THE NORTHERN DOOR PENINSULA. * WAVES...WAVES OF 4 TO 6 FEET ARE EXPECTED IN THE WATERS OF THE LAKE AND BAY ADJACENT TO THE NORTHERN DOOR PENINSULA THIS MORNING. OTHERWISE...WAVES OF 2 TO 4 FEET ARE EXPECTED. * ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY...AS WINDS INCREASE FROM THE NORTHEAST. WATERSPOUTS ARE ALSO POSSIBLE ON LAKE MICHIGAN WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
092 WHUS73 KGRB 271509 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CDT TUE SEP 27 2016 ...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED TODAY... .A DEEP LOW PRESSURE SYSTEM DRIFTING SOUTH TOWARD THE AREA WILL RESULT IN GUSTY WEST WINDS TODAY. WINDS WILL SHIFT TO THE NORTH TONIGHT AS THE LOW SLIDES SOUTH OF THE AREA. LMZ521-522-541>543-272315- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED TODAY. A FEW GUSTS AROUND 30 KNOTS ARE ALSO POSSIBLE. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED IN THE WATERS OF THE LAKE AND BAY ADJACENT TO THE NORTHERN DOOR PENINSULA. * ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY... AS WINDS INCREASE FROM THE NORTHEAST. WATERSPOUTS ARE ALSO POSSIBLE ON LAKE MICHIGAN WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG
704 WHUS73 KGRB 272105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CDT TUE SEP 27 2016 ...GUSTY WINDS WILL EASE THIS EVENING... ..GUSTY WEST WINDS WILL EASE THIS EVENING...AS LOW PRESSURE SLOWLY WEAKENS AS IT MOVES DOWN LAKE MICHIGAN. LMZ521-522-541>543-280000- /O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 405 PM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED THROUGH THIS EVENING...WITH A FEW GUSTS TO 25 KTS POSSIBLE. * WAVES...WAVES WILL EASE TO 1 TO 3 FT THIS EVENING. * ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY... AS WINDS INCREASE FROM THE NORTHEAST. WATERSPOUTS ARE ALSO POSSIBLE ON LAKE MICHIGAN WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHUS73 KGRB 280005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 705 PM CDT TUE SEP 27 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-522-541>543-280115- /O.EXP.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 705 PM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 2:56 PM CDT, 53 minutes earlier.
Area forecast discussion, Sep 24, 2:56 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 256 PM CDT SAT SEP 24 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 255 PM CDT Sat Sep 24 2016 Main forecast concern to be the rainfall amounts associated with the next weather system mainly on Sunday. Plenty of moisture to be available and with saturated grounds and rivers running high over central WI, flooding could be a problem. The 19z MSAS surface analysis showed an area of high pressure stretched from eastern Ontario south-southwest across Lower MI. An area of low pressure was located over southwest ND with a cold front arcing southward over the Plains. Radar mosaic picked up on showers and thunderstorms just ahead of the cold front. Influx of drier air had eaten away at the clouds over eastern WI this afternoon with more clouds just to the west. Generally quiet conditions are expected for the bulk of tonight as the high pressure edges eastward into the Eastern Great Lakes. Focus then quickly shifts to the west where a strong shortwave trough to move into the Plains and will be preceded by the cold front that is forecast to reach western sections of MN and IA by 12z Sunday. Southerly winds ahead of this system will pull gulf moisture northward with PW values climbing into the 1.25 to 1.75 inch range. Showers, with embedded thunderstorms, are forecast to to move ahead of the frontal boundary and be on the verge of reaching central WI toward daybreak. Min temperatures to range from the lower 50s far northeast WI, to around 60 degrees south. The mid-level trough will push into the Upper Midwest on Sunday, while the cold front moves into Western WI by 00z Monday. Expect to see a band of showers to precede the front across the forecast area and with PW values at 1.5 to 2.0 inches (or 250 percent of normal), there could be some locally heavy rain possible. Instability is marginal, but with 0-6km bulk shear at 25-30 knots, anticipate at least a chance of thunderstorms across northeast WI, which would add to the precipitation totals. After collaboration with ARX and MKX, have decided to issue a flash flood watch for Wood, Portage and Waushara counties on Sunday due to heavier rains from earlier in the week. This band of showers is progressive in nature, however with grounds saturated and rivers still high, it would not take much rain to generate flooding. Sunday could also be a bit breezy, especially over eastern WI before the precipitation arrives. Max temperatures are expected to be in the middle to upper 60s north-central, lower 70s east-central WI. .LONG TERM...Sunday Night Through Saturday Issued at 255 PM CDT Sat Sep 24 2016 The models forecast the upper trough that moves into northern Wisconsin and Upper Michigan late Sunday night to deepen and become a closed upper low near Sault Sainte Marie by Monday night. It then slowly drops south across lower Michigan Wednesday. As it does so, a fairly strong surface low moves from east of Lake Winnipeg towards Lake Huron. This should result in windy and cool conditions Monday and Tuesday with scattered showers and even some lake enhanced showers over far northern Wisconsin. Dry weather should return Wednesday and probably last through at least Saturday. Temperatures will start out around five degrees below normal Monday and Tuesday but rise to seasonal normals by the end of the week. && .AVIATION...for 18Z TAF Issuance Issued at 1234 PM CDT Sat Sep 24 2016 Combination of daytime mixing and dry easterly winds have chewed away the clouds over eastern WI. Expect to see improvement across central WI this afternoon with any lingering MVFR cigs giving way to VFR cigs. The VFR conditions should continue through this evening, but anticipate MVFR cigs to return overnight as southerly boundary layer winds begin to pull gulf moisture into WI. A cold front and trailing mid-level shortwave trough are forecast to impact the Western Great Lakes on Sunday. Look for showers, with a few thunderstorms, to move across northeast WI with cigs/vsbys reduced to IFR/MVFR conditions overspreading central WI Sunday morning and eastern WI late Sunday morning. && .MARINE... Issued at 255 PM CDT Sat Sep 24 2016 Gusty west to northwest winds are expected Monday into Tuesday. Gale force gusts are possible at times Monday afternoon into Tuesday morning across the coastal waters of northern Door County. Winds should begin to decrease later Tuesday afternoon and Tuesday night. && .HYDROLOGY... Issued at 255 PM CDT Sat Sep 24 2016 Another round of showers, with some embedded thunderstorms, can be expected late tonight through Sunday as a cold front moves through the region. Even though rainfall amounts are forecast to be under an inch with this system, parts of central Wisconsin are still recovering from very heavy rains from earlier in the week. PW values are forecast to approach 2.0 inches which is nearly off the charts for late September, thus locally heavy rainfall is possible on Sunday. Therefore, a Flash Flood Watch has been posted for Wood, Portage and Waushara counties. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from late tonight through Sunday evening FOR WIZ035-036-045. && SHORT TERM.....Kallas LONG TERM......RDM AVIATION.......Kallas MARINE.........RDM HYDROLOGY......Kallas
Hazardous weather outlook, Sep 24, 3:26 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT SAT SEP 24 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 326 PM CDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL WISCONSIN LATE TONIGHT. SOME OF THE RAIN COULD BECOME LOCALLY HEAVY BY DAYBREAK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA ON SUNDAY INTO SUNDAY NIGHT. HEAVY RAIN IS POSSIBLE AND WITH GROUNDS ALREADY SATURATED...RUNOFF WILL ALLOW FOR AREA RIVER AND STREAMS TO RISE...ESPECIALLY OVER CENTRAL WISCONSIN. SOME OF THIS RUNOFF MAY ALSO SPREAD OVER AREA ROADWAYS...THUS FLASH FLOODING IS ALSO POSSIBLE. GUSTY WEST TO NORTHWEST WINDS MAY CREATE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... WHILE FORMAL SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY...RAINFALL AMOUNTS AND ANY FLOODING REPORTS SENT TO THE NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-252030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 326 PM CDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO SUNDAY EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT LIGHTNING COULD POSE A HAZARD TO BOATERS. GUSTY SOUTH OR SOUTHWEST WINDS AND BUILDING WAVES WILL CREATE HAZARDS FOR SMALL CRAFT ON SUNDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP MONDAY INTO TUESDAY DUE TO GUSTY WEST OR NORTHWEST WINDS. GALE FORCE GUSTS ARE POSSIBLE NEAR DEATHS DOOR MONDAY AFTERNOON INTO TUESDAY MORNING. AK/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:12 PM CDT | Flash Flood Watch | GRB | Portage, Waushara, Wood | 16 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.